# SDR CALA2024071600206

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 29,251 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323333
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE, 12.5 INCH AFT STATION 500J BTW STRINGER 27L & 27R REMOVED LIGHTNING STRIKE DAMAGE REF. SRM 53-00-01-2R-38 4-D-(2) HFEC REQUIRED REF. SRM 53-00-01-2R-38 4-D-(3)  ACP. HFEC IAW WITH SRM 53-00-01-2R-38 STEP 4D (3) & B737 NTM PART 6 51-00-00 PROCEDURE 23, FOUND OVER HEATING OF METAL. ACP HEAT DAMAGE INSPECTION IAW B737 NTM PART 6 51-00-00 PROCEDURE 3. CIRCLED AREA OF HEAT DAMAGE. PER. AVO12861 DAMAGE AREA 5, ACCOMPLISHED STEPS: 1. THRU 3. RECEIVED FURTHER INSTRUCTIONS FROM ESC TO TRIM OUT SKIN DAMAGE AS NECESSARY AND REQUEST INSPECTION TO PERFORM HFEC OF TRIM OUT EDGES TO INSURE ALL DAMAGE WAS REMOVED, READY FOR INSPECTION HFEC OF TRIM OUT. PERFORMED HFEC IAW NDT PART 6 51-00-00 PROC 23 NO CRACK INDICATION FOUND AROUND CUTOUT. PER. AVO12861 REV.A. DAMAGE AREA 5, FOR ADDED INSTRUCTIONS BEYOND STEP: 3, READY FOR HFEC OPEN FASTENER HOLE INSPECTION PER. STEPS: 4. & 5. PERFORMED COUNTERSINK AND HOLE ROTARY SCAN OF FASTENER HOLES NO DEFECTS FOUND REF NDT PT6 53-30-00 PER. AVO12861 REV.A, DAMAGE AREA 5, ACCOMPLISHED STEPS: 6. 7. & 8. SCHETCHED A MYLAR MAPOUT OF THE SKIN CUTOUT, STRIPED PAINT FINISH IN AREA OF PROPOSED DOUBLER REPAIR TO ENSURE NO FURTHER DEFECTS REMAIN COMMON TO THE SKIN AND SUBMITTED A 2ND MYLAR LAYOUT OF PROPOSED REPAIR DOUBLER WITH FASTENER PATERN LAYOUT TO ESC. PER. AVO12861 REV. B, DAMAGE AREA 5, STEP: 9, AND PER SRM 53-00-01-2R-20 REPAIR 20, VERIFIED MATERIALS TO FABRICATE REPAIR ADDED ESFR INFORMATION
